RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Volod'ko, Nadezhda Vladimirovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:356
Abstract pages:1269
Full texts:361
References:168
E-mail:

http://www.mathnet.ru/eng/person37233
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. I. S. Borisov, N. V. Volod'ko, “Asymptotic expansions for the distributions of canonical $V$-statistics of third order”, Teor. Veroyatnost. i Primenen., 60:1 (2015),  3–24  mathnet  mathscinet  elib; Theory Probab. Appl., 60:1 (2016), 1–18  isi  scopus
2010
2. N. V. Volod'ko, “Limit theorems for canonical von Mises statistics and $U$-statistics for $m$-dependent observations”, Teor. Veroyatnost. i Primenen., 55:2 (2010),  226–249  mathnet  mathscinet; Theory Probab. Appl., 55:2 (2011), 271–290  isi  scopus
2008
3. I. S. Borisov, N. V. Volodko, “Exponential inequalities for the distributions of canonical $U$- and $V$-statistics of dependent observations”, Mat. Tr., 11:2 (2008),  3–19  mathnet  mathscinet; Siberian Adv. Math., 19:1 (2009), 1–12
4. I. S. Borisov, N. V. Volodko, “Orthogonal series and limit theorems for canonical $U$- and $V$-statistics of stationary connected observations”, Mat. Tr., 11:1 (2008),  25–48  mathnet  mathscinet; Siberian Adv. Math., 18:4 (2008), 242–257

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021